# SDR UALA2008111806545

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN IS DENTED NUMEROUS PLACES, STA 233 - 236, STR 24L TO 26L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER AND INSTALLED.
